RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 11, Pages 1443–1456 (Mi de11170)  

This article is cited in 1 scientific paper (total in 1 paper)

Science People

Nikolai Nikolaevich Krasovskii (a tribute in honor of his 80th birthday)

D. V. Anosov, R. V. Gamkrelidze, S. V. Emel'yanov, V. A. Il'in, S. K. Korovin, A. B. Kurzhanskii, G. I. Marchuk, V. M. Matrosov, E. F. Mishchenko, E. I. Moiseev, Yu. S. Osipov, V. A. Pliss, V. V. Rumyantsev, F. L. Chernous'ko


Full text: PDF file (2884 kB)

English version:
Differential Equations, 2004, 40:11, 1517–1532

Bibliographic databases:

Document Type: Personalia

Citation: D. V. Anosov, R. V. Gamkrelidze, S. V. Emel'yanov, V. A. Il'in, S. K. Korovin, A. B. Kurzhanskii, G. I. Marchuk, V. M. Matrosov, E. F. Mishchenko, E. I. Moiseev, Yu. S. Osipov, V. A. Pliss, V. V. Rumyantsev, F. L. Chernous'ko, “Nikolai Nikolaevich Krasovskii (a tribute in honor of his 80th birthday)”, Differ. Uravn., 40:11 (2004), 1443–1456; Differ. Equ., 40:11 (2004), 1517–1532

Citation in format AMSBIB
\Bibitem{AnoGamEme04}
\by D.~V.~Anosov, R.~V.~Gamkrelidze, S.~V.~Emel'yanov, V.~A.~Il'in, S.~K.~Korovin, A.~B.~Kurzhanskii, G.~I.~Marchuk, V.~M.~Matrosov, E.~F.~Mishchenko, E.~I.~Moiseev, Yu.~S.~Osipov, V.~A.~Pliss, V.~V.~Rumyantsev, F.~L.~Chernous'ko
\paper Nikolai Nikolaevich Krasovskii (a tribute in honor of his 80th birthday)
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 11
\pages 1443--1456
\mathnet{http://mi.mathnet.ru/de11170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200859}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 11
\pages 1517--1532
\crossref{https://doi.org/10.1007/s10625-005-0057-x}


Linking options:
  • http://mi.mathnet.ru/eng/de11170
  • http://mi.mathnet.ru/eng/de/v40/i11/p1443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Kurzhanskii, “On a group control problem under obstacle avoidance”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 128–142  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:81
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019